Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 83878, 6 pages
http://dx.doi.org/10.1155/MPE/2006/83878

Homotopy perturbation method for the solution of the electrostatic potential differential equation

College of Science, Donghua University, Shanghai 200051, China

Received 7 May 2006; Revised 5 July 2006; Accepted 16 July 2006

Copyright © 2006 Li-Na Zhang and Ji-Huan He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-Na Zhang and Ji-Huan He, “Homotopy perturbation method for the solution of the electrostatic potential differential equation,” Mathematical Problems in Engineering, vol. 2006, Article ID 83878, 6 pages, 2006. https://doi.org/10.1155/MPE/2006/83878.